# SDR 2008UALA03322

- Difficulty date: June 11, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N914UA
- Make and model: Boeing 737522
- Aircraft serial: 25381
- Aircraft time: 46,141 hours, 33,086 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Carriage
- Part number: 6546481149
- Condition: Corroded
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

LEFT OUTBOARD FLAP SPINDLE DUE TO CORROSION IN THE EXPOSED PORTION OF SPINDLE.  REMOVED LT OTBD FLAP OUTBD SPINDLE. REPLACED LT OTBD MIDFLAP CARRIAGE 355 LT.
